# SDR 99ZZZX1340

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3410
- Make and model: Cvac 640340D
- Aircraft serial: 27
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 34000831001559
- Condition: Broken
- Location: Hydraulic Sys
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, HYDRAULIC SELECTOR WAS PUT TO DOWN POSITION, A THUD WAS HEARD FOLLOWED BY LOSS OF HYDRAULIC FLUID.  LANDING GEAR WAS EXTENDED BY FREE-FALL PROCEDURE.  LANDING WAS MADE WITHOUT A PROBLEM.
